×

A class of conservative four-dimensional matrices. (English) Zbl 1132.40002

Summary: The concepts \(P\)-limsup and \(P\)-liminf for double sequences were introduced by Patterson in 1999. In this paper, we study some new inequalities related to these concepts by using the RH-conservative four-dimensional matrices.

MSC:

40B05 Multiple sequences and series
40C05 Matrix methods for summability
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Hamilton, HJ, Transformations of multiple sequences, Duke Mathematical Journal, 2, 29-60, (1936) · Zbl 0013.30301
[2] Móricz, F; Rhoades, BE, Almost convergence of double sequences and strong regularity of summability matrices, Mathematical Proceedings of the Cambridge Philosophical Society, 104, 283-294, (1988) · Zbl 0675.40004
[3] Mursaleen; Edely, OHH, Almost convergence and a core theorem for double sequences, Journal of Mathematical Analysis and Applications, 293, 532-540, (2004) · Zbl 1043.40003
[4] Patterson, RF, Double sequence core theorems, International Journal of Mathematics and Mathematical Sciences, 22, 785-793, (1999) · Zbl 0949.40007
[5] Pringsheim, A, Zur theorie der Zweifach unendlichen zahlenfolgen, Mathematische Annalen, 53, 289-321, (1900) · JFM 31.0249.01
[6] Robison, GM, Divergent double sequences and series, Transactions of the American Mathematical Society, 28, 50-73, (1926) · JFM 52.0223.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.